Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

On Diovan, had sudden onset of discomfort in testicles, black spots on scrotum, swollen testicles. Could it be due to medicine?

I am a 58 yr old male and all of a sudden tonight while getting ready to go out to dinner with friends I was experiencing discomfort in my testicles. While in the shower I felt down and they were tender. My wife noticed I was walking funny with my legs and when I got home I got a mirror out to look and noticed My scrotum had these black spots all over it and my testicles are swollen. Could it be my new generic form of Diovan ? I have been on diovan blood pressure med and I just went to get refilled and they gave me generic and I m on my 3rd pill . (I take 1 daily). Just asking, don t know if that could be it or not.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have noticed black spots on your scrotum and both the testicles are swollen and tender.

You have not mentioned whether you are Diabetic or not.

This could be a what is called as Fournier's gangrene however this needs to be confirmed by clinical examination by a qualified General Surgeon or Urologist.

Please get this confirmed as this needs urgent treatment and intervention.

Answered: Sun, 22 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor